# SDR CA971110001

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Stbros SD360
- Engine: Pwa PT6A65AR
- Propeller: Hartzl HCB5MP3
- System (JASC): 6114 · Propeller Hub Section
- Part: Guide Lug Pin
- Part number: 57A30672
- Condition: Worn
- Location: Rod Low Pitch
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED NR 1 PROPELLER WOULD NOT COME OUT OF FEATHER. INVESTIGATION FOUND THE SNAP RING (P/N 79-1210056) OF THE LOW PITCH STOP ROD ADRIFT. FURTHER INVESTIGATION REVEALED THE GUIDE LUG PIN HAD CAME OFF ITS SEAT AND FORCED THE SNAP RING OFF.  THE PROPELLER ASSEMBLY WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
